since taking 300mg x twice daily. I have had an awful pain in my right ribs and back. It has since moved across my breast and down my stomach. Is this normal?
No its not normal. I would def call the drs office that prescribed it asap or the pharmicist that filled the RX and report that to them and ask about it. Either can tell u if its a known side effect or if its a sign of problem for u taking it. I had the same problem. Mine was severe chest pain then it swole me up like a balloon. My dr took me off of it promptly.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've had abdominal pains for a week. With stomach pains all around. I had a Ct scan and my lymph in?
Updated 19 Apr 2014 • 2 answers
Updated 4 Jan 2017 • 1 answer
Updated 9 Apr 2017 • 1 answer
Updated 29 May 2018 • 1 answer
Updated 13 Aug 2018 • 1 answer